Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What could these symptoms be indicating ?

I repeatedly experience palpitations along with vertigo and the feeling that I become short of breath, which causes me to become very emotional and anxious. What could these symptoms mean? Should I be concerned, I'm only 29 years old? Also, I constantly suffer from migraines that have lasted up to 2 weeks straight. Can someone help me with this please? Thank you!

Asked On : Fri, 19 Feb 2010
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

In cases with Migraine, these conditions often co-exist and you should accept them to some extent. However there are good medications to overcome this , taken as prevention on a daily basis and shall have very good resutls.

Answered: Fri, 19 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor